Applied Mathematics

Vol.3 No.12(2012), Paper ID 25642, 10 pages

DOI:10.4236/am.2012.312274

 

Positive-Definite Operator-Valued Kernels and Integral Representations

 

L. Lemnete-Ninulescu

 

Departament of Mathematics, Politechnica University of Bucharest, Bucharest, Romania

 

Copyright © 2012 L. Lemnete-Ninulescu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Lemnete-Ninulescu, "Positive-Definite Operator-Valued Kernels and Integral Representations," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1990-1999. doi: 10.4236/am.2012.312274.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.